# SDR YENA2021021900125

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 06575
- Aircraft time: 21,652 hours, 6,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION FLOOR BEAM +Y599.9 AT FR 68 AT AFT GALLEY AREA ; REMOVED AND REPLACED FLOOR BEAM +Y599.9 AT FR 68 IAW A321 SRM 51-72-11. WORK ACCOMPLISHED ON AEROMAN NR 2012-60833.
